# SDR SWIA2021070759299

- Difficulty date: April 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-349 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL ATTACHED TO STGR 21L BETWEEN FS 310.00 Â€“ 349.00.      (C-CHECK RO 7/5/2021)    REPLACED INTERCOSTAL BETWEEN F.S. 310.00 - F.S. 349.00 WITH NEW ONE'S P/N SH670-31822-1, SH670-31823-1 REF CRJ 700 SRM 51-42-06-001-001-A01. DWG SH670-31810 REV Y. COMPLIED WITH 51-900-1002-SKY
